English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Incompressibility of products of Weil transfers of generalized Severi-Brauer varieties

MPS-Authors
/persons/resource/persons235532

Karpenko,  Nikita A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Karpenko, N. A. (2015). Incompressibility of products of Weil transfers of generalized Severi-Brauer varieties. Mathematische Zeitschrift, 279(3-4), 767-777. doi:10.1007/s00209-014-1393-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-128C-A
Abstract
There is no abstract available